# SDR COMA0560271

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,948 hours, 18,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT WING PLANK.  REPAIRED IAW REPAIRED CRJ REO 601R-57-21-130.
